Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 347-355
http://dx.doi.org/10.1155/S0161171294000487

An SIRS epidemic model of Japanese Encephalitis

1Department of Community Medicine, Burdwan Medical College, Burdwan 713 104, West Bengal, India
2Embryology Unit, Indian Statistical Institute, Calcutta 700 035, India

Received 3 October 1991; Revised 5 October 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. B. Mukhopadhyay and P. K. Tapaswi, “An SIRS epidemic model of Japanese Encephalitis,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 347-355, 1994. https://doi.org/10.1155/S0161171294000487.